MAUDE Adverse Event Report: OTU MEDICAL INC. APTRA; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

OTU MEDICAL INC. APTRA; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number BDSD01
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
Plugged scope in and there was no picture, obtained a new scope and obtained an image, proceeded with the procedure.

Brand Name
APTRA
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
OTU MEDICAL INC.
2847a whipple rd.
union city CA 94587
MDR Report Key24980101
Report Number24980101
Device Sequence Number9698844
Product Code FGB
UDI-Device Identifier00850023925022
UDI-Public(01)00850023925022(17)280702(10)BMJUTU01
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/20/2026
Report Date (Section F) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBDSD01
Device Lot NumberBMJUTU01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/24/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/24/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexMale
Patient Weight101 KG
Date Report Sent to FDA04/20/2026